# SDR DLL10961848

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1173
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 1616180101
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE NOSE WHEELWELL LONGERON AT LBL 22 WAS FOUND WITH EXTENSIVE CORROSION AT FS 328.  DUE TO THE EXTENT OF THE CORROSION, THE LONGERON WILL BE CUT AT FS 339 AND A NEW REPLACEMENT SECTION WILL BE SPLICED IN.
